MathSciNet Relay Station
MathSciNet bibliographic data
MR559207 (81a:20024) 20D15
James, Rodney The groups of order $p\sp{6}$ ($p$ an odd prime). Math. Comp. 34 (1980), no. 150, 613–637.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement